Follow
Marina Vachkovskaia
Marina Vachkovskaia
Verified email at ime.unicamp.br
Title
Cited by
Cited by
Year
Billiards in a general domain with random reflections
F Comets, S Popov, GM Schütz, M Vachkovskaia
Archive for rational mechanics and analysis 191 (3), 497-537, 2009
642009
Survival of branching random walks in random environment
N Gantert, S Müller, S Popov, M Vachkovskaia
Journal of Theoretical Probability 23, 1002-1014, 2010
372010
On a general many-dimensional excited random walk
M Menshikov, S Popov, AF Ramírez, M Vachkovskaia
352012
Asymptotic behaviour of randomly reflecting billiards in unbounded tubular domains
MV Menshikov, M Vachkovskaia, AR Wade
Journal of Statistical Physics 132, 1097-1133, 2008
312008
On large deviations for the cover time of two-dimensional torus
F Comets, C Gallesco, S Popov, M Vachkovskaia
292013
On the connectivity properties of the complementary set in fractal percolation models
MV Menshikov, SY Popov, M Vachkovskaia
Probability theory and related fields 119, 176-186, 2001
282001
Two-dimensional random interlacements and late points for random walks
F Comets, S Popov, M Vachkovskaia
Communications in Mathematical Physics 343, 129-164, 2016
262016
Knudsen gas in a finite random tube: transport diffusion and first passage properties
F Comets, S Popov, GM Schütz, M Vachkovskaia
Journal of statistical physics 140, 948-984, 2010
232010
On infection spreading and competition between independent random walks
I Kurkova, S Popov, M Vachkovskaia
182004
Random walks on Galton–Watson trees with random conductances
N Gantert, S Müller, S Popov, M Vachkovskaia
Stochastic Processes and their Applications 122 (4), 1652-1671, 2012
162012
Quenched invariance principle for the Knudsen stochastic billiard in a random tube
F Comets, S Popov, GM Schütz, M Vachkovskaia
162010
The Number of Open Paths in an Oriented ρ-Percolation Model
F Comets, S Popov, M Vachkovskaia
Journal of Statistical Physics 131, 357-379, 2008
162008
On the range of a two-dimensional conditioned simple random walk
N Gantert, S Popov, M Vachkovskaia
Annales Henri Lebesgue 2, 349-368, 2019
112019
On a multiscale continuous percolation model with unbounded defects
MV Menshikov, SY Popov1, M Vachkovskaia2
Bulletin of the Brazilian Mathematical Society 34 (3), 417-435, 2003
112003
A note on two-dimensional truncated long-range percolation
M Menshikov, V Sidoravicius, M Vachkovskaia
Advances in Applied Probability 33 (4), 912-929, 2001
112001
The serial harness interacting with a wall
PA Ferrari, LRG Fontes, BM Niederhauser, M Vachkovskaia
Stochastic processes and their applications 114 (1), 175-190, 2004
102004
Spiders in random environment
C Gallesco, S Muller, S Popov, M Vachkovskaia
arXiv preprint arXiv:1001.2533, 2010
92010
Percolation for the stable marriage of Poisson and Lebesgue
MV Freire, S Popov, M Vachkovskaia
Stochastic processes and their applications 117 (4), 514-525, 2007
82007
A note on percolation of Poisson sticks
SY Popov, M Vachkovskaia
Brazilian Journal of Probability and Statistics, 59-67, 2002
82002
Localisation in a growth model with interaction
M Costa, M Menshikov, V Shcherbakov, M Vachkovskaia
Journal of Statistical Physics 171, 1150-1175, 2018
62018
The system can't perform the operation now. Try again later.
Articles 1–20